# SDR ASAA2021051734845

- Difficulty date: May 17, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 29,259 hours, 9,412 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED AFTER LANDING. IT CYCLED ON AND OFF MULTIPLE TIMES. VTK FLAG ON THE LEFT NAV DISPLAY. GROUNDED - YES. C/W FMC SYSTEM BITE PROCEDURE AND FOUND NO HARDWARE/SOFTWARE FAULTS OR FAILURE MESSAGES NOTED. REF B737-900 FIM 34-61 TASK 801 & 807. THIS ACTION CLEARS MEL 34-36J. SEAMC SCOTT NOTIFIED.
